# SDR RAIA2019082918003

- Difficulty date: August 18, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FRAME HAS CORROSION AROUND NUTPLATE HOLES.  R & R AFT CARGO DOOR LOWER FR.
